MAUDE Adverse Event Report: OMNILIFE SCIENCE APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNILIFE SCIENCE APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number EC-35021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.This report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2026.The original surgery date is on (b)(6) 2025.The reason for revision is reported limited range of motion.During the revision, the tibial tray and bolt were removed and replaced with new implant.

Brand Name
APEX KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount dr
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount dr
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount dr
raynham, MA 02767
MDR Report Key25134879
Report Number1226188-2026-00019
Device Sequence Number13124917
Product Code JWH
UDI-Device Identifier00841690132028
UDI-Public00841690132028
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEC-35021
Device Lot Number573276
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NV-CRT01.; REF: KC-53000.LOT NUMBER: 591186.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown